Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 324181, 14 pages
http://dx.doi.org/10.1155/2014/324181
Research Article

Optimal Algorithms and the BFGS Updating Techniques for Solving Unconstrained Nonlinear Minimization Problems

Department of Civil Engineering, National Taiwan University, Taipei 106-17, Taiwan

Received 5 November 2013; Revised 21 January 2014; Accepted 29 January 2014; Published 12 March 2014

Academic Editor: Jung-Fa Tsai

Copyright © 2014 Chein-Shan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chein-Shan Liu, “Optimal Algorithms and the BFGS Updating Techniques for Solving Unconstrained Nonlinear Minimization Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 324181, 14 pages, 2014. https://doi.org/10.1155/2014/324181.